# SDR AWXA9500522

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE AFT OF ROW 13.  RESECURED WIRE AT LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
